Follow
Håkan Hedenmalm
Håkan Hedenmalm
Professor i matematik
Verified email at kth.se
Title
Cited by
Cited by
Year
Theory of Bergman spaces, volume 199 of Graduate Texts in Mathematics
H Hedenmalm, B Korenblum, K Zhu
Springer-Verlag, New York, 2000
1697*2000
A Hilbert space of Dirichlet series and systems of dilated functions in
H Hedenmalm, P Lindqvist, K Seip
Duke Mathematical Journal 86, 1-37, 1997
2441997
A factorization theorem for square area-integrable analytic functions
H Hedenmalm
Journal für die Reine und Angewandte Mathematik 422, 45-68, 1991
2041991
Fluctuations of eigenvalues of random normal matrices
Y Ameur, H Hedenmalm, N Makarov
Duke Mathematical Journal 159 (1), 31-81, 2011
1602011
Coulomb gas ensembles and Laplacian growth
H Hedenmalm, N Makarov
Proceedings of the London Mathematical Society 106, 859-907, 2013
138*2013
The composition operators on the space of Dirichlet series with square summable coefficients
J Gordon, H Hedenmalm
Michigan Mathematical Journal 46, 313-329, 1999
1011999
Interpolating sequences and invariant subspaces of given index in the Bergman spaces
H Hedenmalm, S Richter, K Seip
Journal für die Reine und Angewandte Mathematik 477, 13-30, 1996
991996
An invariant subspace of the Bergman space having the codimension two property
PJH Hedenmalm
Journal für die Reine und Angewandte Mathematik 443, 1-9, 1993
911993
The polyanalytic Ginibre ensembles
A Haimi, H Hedenmalm
Journal of Statistical Physics 153 (1), 10-47, 2013
892013
Random normal matrices and Ward identities
Y Ameur, H Hedenmalm, N Makarov
Annals of Probability 43, 1157-1201, 2015
822015
Hele–Shaw flow on hyperbolic surfaces
H Hedenmalm, S Shimorin
Journal de Mathématiques Pures et Appliquées 81 (3), 187-222, 2002
702002
On the failure of optimal factorization for certain weighted Bergman spaces
H Hedenmalm, K Zhu
Complex Variables, Theory and Application 19 (3), 165-176, 1992
691992
Heisenberg uniqueness pairs and the Klein-Gordon equation
H Hedenmalm, A Montes-Rodríguez
Annals of Mathematics 173, 1507-1527, 2011
652011
Planar orthogonal polynomials and boundary universality in the random normal matrix model
H Hedenmalm, A Wennman
Acta Mathematica 227, 309-406, 2021
60*2021
Weighted Bergman spaces and the integral means spectrum of conformal mappings
H Hedenmalm, S Shimorin
Duke Mathematical Journal 127 (2), 341-393, 2005
602005
Determination of the acid dissociation constant for cis‐diammineaquachloroplatinum (II) ion. A hydrolysis product of cisplatin
A Andersson, H Hedenmalm, B Elfsson, H Ehrsson
Journal of Pharmaceutical Sciences 83 (6), 859-862, 1994
591994
A computation of Green functions for the weighted biharmonic operators , with
PJH Hedenmalm
Duke Mathematical Journal 75 (1), 51-78, 1994
521994
The dual of a Bergman space on simply connected domains
H Hedenmalm
Journal d’Analyse Mathématique 88 (1), 311-335, 2002
502002
A biharmonic maximum principle for hyperbolic surfaces
H Hedenmalm, S Jakobsson, S Shimorin
Journal für die Reine und Angewandte Mathematik 550, 25-75, 2002
50*2002
Completeness of translates in weighted spaces on the half-line
A Borichev, H Hedenmalm
Acta Mathematica 174 (1), 1-84, 1995
451995
The system can't perform the operation now. Try again later.
Articles 1–20